# SDR SWAA2023111307150

- Difficulty date: October 3, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 57,648 hours, 34,679 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ACCESS PANEL 551AT SUPPORT STRUCTURE BRACKET CRACK.<[01] REMOVED AND REPLACED SUPPORT STRUCTURE BRACKET AT LEFT WING ACCESS PANEL 551AT PER B737-700 SRM 51-40-02-0G-0.;[02] VERIFIED REPLACEMENT OF BRACKET.
